ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Arakelian, N. H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Arakelian, N. H. (2017) Power series: localization of singularities on the boundary of the disk of convergence. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 3-24. ISSN 00002-3043

This list was generated on Sat Oct 20 23:37:56 2018 AMT.